# SDR AALA202207190194

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 23,943 hours, 11,274 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: O-Ring
- Part number: M832481034
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT NOTICED STRONG DIRTY SOCK ODOR. MAINTENANCE FOUND THE APU STARTER LEAKING OIL AND INGESTING IT INTO THE APU INLET. REPLACED APU STARTER O-RING PER AMM 49-42-51 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
